# SDR CHQA20140919280

- Difficulty date: September 19, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 27,713 hours, 23,063 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,123 hours, 22,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520556001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX A LIGHTNING STRIKE REPAIR WAS COMPLETED ON THE SKIN AT FRAME 24 & STRINGER 15R IAW ETD2014-145-015228A.
